MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-SPR-B0, FR8A-RCV-A0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported shock during an mri scan.The mri was aborted.The patient's device was reprogrammed and is reducing the patient's pain by 50%.Additionally, the patient is not experiencing any adverse events following the mri.
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, the waa providing therapy when unintended stimulation/new pain occurred and changes to the waa parameters, intentionally or unintentionally, before the event have been ruled out as potential causes.However, the questionnaire shows the patient has a non-curonix device (heart monitor) implanted.The stimulator is used to treat pain.The cause of the reported issue is due to interference of a non-curonix device as the patient has an implanted heart monitor (user error).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, capa is not required. unintended stimulation/new pain issue rates will continue to be tracked and trended.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key17687792
Report Number3010676138-2023-00185
Device Sequence Number14960503
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public(01)00818225020648(17)240301(01)00818225020693(17)231001(21)2B13955-47
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2024
Device Model NumberFR8A-SPR-B0, FR8A-RCV-A0
Device Lot NumberSWO220322, SWO211025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WAA TRANSMITTER: SN (B)(6), LN: 00638-DT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale